# SDR HALA2019031300124

- Difficulty date: March 13, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 27,028 hours, 4,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR STRUCTURE AT FR 67 AND APPROX -Y600 SUSPECT CORROSION AS MARKED. CORROSION REMOVED BY BLENDING. BLEND MEASURED AND FOUND TO BE BEYOND SRM LIMITS, CORROSION REPORTED AS LEVEL 2. STRUCTURE COMPONENTS REPLACED. ALL IAW SRM 51-74-00, 51-42-11, 51-44-11 R98.01. AND DWG F53486010, SHEET 11, ISSUE G. BULK CARGO VENT DUCT IN SLOPING SIDEWALL AT FR68 REMOVED/REFITTED FOR ACCESS PER SRM 52-41-11 R98.01. TASK COMPLETED.
